home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 6, Tylenol PM Extra Strength Pain Reliever & Nighttime Sleep Aid,
slide 2 of 6, Tylenol PM Extra Strength Pain Reliever & Nighttime Sleep Aid,
slide 3 of 6, Tylenol PM Extra Strength Pain Reliever & Nighttime Sleep Aid,
slide 4 of 6, Tylenol PM Extra Strength Pain Reliever & Nighttime Sleep Aid,
slide 5 of 6, Tylenol PM Extra Strength Pain Reliever & Nighttime Sleep Aid,
slide 6 of 6, Tylenol PM Extra Strength Pain Reliever & Nighttime Sleep Aid,
Tylenol

Tylenol PM Extra Strength Pain Reliever & Nighttime Sleep Aid

Directions: Do not take more than directed (see overdose warning). Adults and Children 12 Years and Over: Take 2 caplets at bedtime; do not take more than 2 caplets of this product in 24 hours. Children Under 12 Years: Do not use.
Ingredients
Active Ingredients: In Each Caplet: Acetaminophen (500 mg), Diphenhydramine HCl (25 mg). Purpose: Pain Reliever; Nighttime sleep aid. Inactive Ingredients: Carnauba Wax, Crospovidone, FD&C Blue 1 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
allergen icon
contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist; with any other product containing diphenhydramine, even one used on skin; in children under 12 years of age; if you have ever had an allergic reaction to this product or any of its ingredients